# SDR ASAA2023022342463

- Difficulty date: February 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: 654A00358
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CARGO DOOR SILL WEB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FWD PIT CARGO DOOR SILL WEB IAW B737-700 SRM 51-40-02-0G-0.W= 1" O= .045" R= .038" L= 3" D= .007".
